Is Nexplanon making me go crazy?
Ever since I been on this birth control I been acting really unstable and can’t stay asleep I’m taking it out this Tuesday after having it on for four months.
- Anonymous2 months agoFavorite Answer
Nexplanon is a systemic form of BC (meaning it affects your whole body's hormones, not just the localized area like an IUD or NuvaRing). It can definitely cause emotional/mental symptoms. Don't let anybody gaslight you into thinking the symptoms weren't real or were unrelated; it's rare, but some people react very badly to certain hormones. When I was on Yaz, it caused the worst mental state I've ever experienced in my life, and my primary care doc kept telling me it was situational and unrelated. It took getting to my second OB/GYN to figure out that I shouldn't be taking estrogen. Lots of people have gone through depression caused by their birth control. That doesn't mean you can't be on a form of BC; Nexplanon is a progesterone-only method, so you might want to look into more localized options like I mentioned (IUS & NuvaRing). Maybe Lo Loestrin could also work? Talk to your doctor once you've gotten it taken out about what else you might be able to try. Really sorry you had to go through that, it's tough and incredibly frustrating.
- ?Lv 72 months ago
nope just stress...........
- Mike GLv 72 months ago
No, you would be crazy anyway.